# SDR UALA2010090703297

- Difficulty date: September 5, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 63,574 hours, 23,559 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Lights
- Component: Light
- Component part number: 362624
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP AROUND 13A HAS BEEN PULLED OUT UNABLE TO RESET BACK INTO HOLDER.   EMERGENCY LIGHT STRIP INOP BETWEEN ROW 9 AND 13, CABLE ASSY CONNECTOR PINS BROKEN.  ACCOMPLISHED WALK AROUND AND NO DISCREPANCIES FOUND. ALSO FOR WORK ACCOMPLISHED ON EMERGENCY LIGHT STRIPS.  REPLACED EMERGENCY LIGHT POWER FEEDER, AND EMERGENCY LIGHT STRIPS, ACP EMERGENCY LIGHTING TEST, OP CKS OK.
